Holomorphy in Multicomplex Spaces

  • D. C. StruppaEmail author
  • A. Vajiac
  • M. B. Vajiac
Conference paper
Part of the Operator Theory: Advances and Applications book series (OT, volume 221)


In this paper we extend our research on bicomplex holomorphy and on the existence of bicomplex differential operators to the nested space of multicomplex numbers.S pecifically, we will discuss the different sets of idempotent representations for multicomplex numbers and we will use them to develop a theory of holomorphic and multicomplex analytic functions.


Bicomplex algebra PDE systems computational algebra resolutions syzygy 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Baird, P., Wood, J.C., Harmonic morphisms and bicomplex manifolds, J. Geom. Phys., 61, no. 1, (2011), 46–61.MathSciNetzbMATHCrossRefGoogle Scholar
  2. 2.
    Charak, K.S., Rochon, D., Sharma, N., Normal families of bicomplex holomor-phic functions, Fractals, 17, No. 3 (2009), 257–268.MathSciNetzbMATHCrossRefGoogle Scholar
  3. 3.
    Colombo, F., Sabadini, I., Sommen, F., Struppa, D.C., Analysis of Dirac Systems and Computational Algebra, Birkhäuser, Boston, (2004).zbMATHCrossRefGoogle Scholar
  4. 4.
    Colombo, F., Sabadini, I., Struppa, D.C., Vajiac, a., Vajiac M.B.,Singularities of functions of one and several bicomplex variables. Arkiv for matematik, (Institut Mittag-Leffler), (2011).Google Scholar
  5. 5.
    Colombo, F., Sabadini, I., Struppa, D.C., Vajiac, a., Vajiac M.B., Bicomplex hyperfunctions. Ann. Mat. Pura Appl., (2010), 1–15.Google Scholar
  6. 6.
    Luna-Elizarraras M.E., Shapiro, M., On modules over bicomplex and hyperbolic numbers, in Applied Complex and Quaternionic Approximation, editors: R.K. Kovacheva, J. Lawrynowicz, and S. Marchiafava, Edizioni Nuova Cultura, Roma, 2009, pp. 76–92.Google Scholar
  7. 7.
    Garant-Pelletier, v., Rochon, D, On a generalized Fatou-Julia theorem in multicomplex spaces, Fractals, 17, no. 2, (2009), 241–255.MathSciNetzbMATHCrossRefGoogle Scholar
  8. 8.
    Garant-Pelletier, Ensembles de Mandelbrot et de Julia remplis classiques, généralisés aux espaces multicomplexes et théorème de Fatou-Julia généralisé, Master Thesis, (2011).Google Scholar
  9. 9.
    Luna-ElizarrarÁs, M.E., Macas-CedeÑo, M.A., Shapiro, M., On some relations between the derivative and the two-dimensional directional derivatives of a quaternionic function, AIP Conference Proceedings, v. 936, (2007), 758–760.CrossRefGoogle Scholar
  10. 10.
    Luna-ElizarrarÁs, M.E., Macas-CedeÑo, M.A., Shapiro, M., On the derivatives of quaternionic functions along two-dimensional planes, Adv. Appl. Clifford Algebr., 19, (2009), no. 2, 375–390.MathSciNetzbMATHCrossRefGoogle Scholar
  11. 11.
    Price, G.B., An Introduction to Multicomplex Spaces and Functions, Monographs and Textbooks in Pure and Applied Mathematics, 140, Marcel Dekker, Inc., New York, 1991.Google Scholar
  12. 12.
    Rochon, D., Shapiro, M., On algebraic properties of bicomplex and hyperbolic numbers, An. Univ. Oradea Fasc. Mat. 11 (2004), 71–110.MathSciNetzbMATHGoogle Scholar
  13. 13.
    Rochon, D., On a relation of bicomplex pseudoanalytic function theory to the complexified stationary Schrödinger equation, Complex Var. Elliptic Equ. 53,no. 6, (2008), 501–521.MathSciNetzbMATHCrossRefGoogle Scholar
  14. 14.
    Rochon, D., A Bloch constant for hyperholomorphic functions, Complex Var. Elliptic Equ. 44, (2001), 85–101.MathSciNetzbMATHCrossRefGoogle Scholar
  15. 15.
    Ryan, J., Complexified Clifford analysis, Complex Variables and Elliptic Equations 1 (1982), 119–149.zbMATHCrossRefGoogle Scholar
  16. 16.
    Ryan, J., C2 extensions of analytic functions defined in the complex plane, Adv. in Applied Clifford Algebras 11 (2001), 137–145.zbMATHCrossRefGoogle Scholar
  17. 17.
    Segre, C., Le rappresentazioni reali delle forme complesse e gli enti iperalgebrici, Math. Ann. 40 (1892), 413–467.MathSciNetzbMATHCrossRefGoogle Scholar
  18. 18.
    Scorza Dragoni, G., Sulle funzioni olomorfe di una variabile bicomplessa, Reale Accad. d’ltalia, Mem. Classe Sci. Nat. Fis. Mat. 5 (1934), 597–665.Google Scholar
  19. 19.
    Spampinato, N., Estensione nel campo bicomplesso di due teoremi, del Levi-Civita e del Severi, per le funzioni olomorfe di due variabili bicomplesse I, II, Reale Accad. Naz. Lincei 22 (1935), 38–43, 96–102.Google Scholar
  20. 20.
    Spampinato, N., Sulla rappresentazione di funzioni di variabile bicomplessa totalmente derivabili, Ann. Mat. Pura Appli. 14 (1936), 305–325.MathSciNetCrossRefGoogle Scholar
  21. 21.
    Struppa, D.C., Vajiac, a., Vajiac M.B., Remarks on holomorphicity in three settings: complex, quaternionic, and bicomplex. In Hypercomplex Analysis and Applications, Trends in Mathematics, 261–274, Birkhäuser, 2010.Google Scholar
  22. 22.
    Sudbery, A., Quaternionic Analysis, Math.Proc. Camb. Phil. Soc. 85 (1979), 199–225.MathSciNetzbMATHCrossRefGoogle Scholar

Copyright information

© Springer Basel 2012

Authors and Affiliations

  1. 1.Schmid College of Science and TechnologyChapman UniversityOrangeUSA

Personalised recommendations